It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Lotronex Users

Re: Lotronex Users

[ Back to Messages ]

Message

Posted by TK on November 07, 2000 at 20:11:43:

In Reply to: Re: Lotronex Users posted by FD on November 07, 2000 at 13:25:00:

: : : : TK..How long were you on Lotronex, did you have any other side affects? I am having a what feels more like menstrual cramping in the last couple of days since I cut my dosage. What were you're experiences. Thanks

Hey FD -- I was on Lotronex for two weeks only. I took one pill a day. I thought it was going to be great for me, but in to the second week I started having horrible diarrhea for 5 or 6 days in a row and I couldn't handle it anymore so I quit taking it so I could take some immodium -- the pharmacist said not to take them together, but I guess some other people on this board have done so w/ their doctors permission so I don't know who's right. But after that I just quit taking it. I think it might have stopped me up a little too much that when I finally did go it just all came out in diarrhea form (sorry so discriptive). I can't really remember if I had any cramping. Are you still going regular? If not, the crampiness you are feeling may be due to that. Sorry I can't help you out anymore -- I had limited experience with this. I am now just doing fiber therapy and it seems to be working well -- I did have some problems this morning but I think it was from a trigger food I ate last night. Otherwise, the fiber therapy is a good thing to do!!! Hope things get better for you! Good luck -- TK


Follow Ups




All times are GMT -7. The time now is 07:03 AM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!